# SDR CALA2010110800522

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY BETWEEN STA 344 - 360 BL-0 INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL, ALL HOLES DRILLED AS NEEDED REF SRM 51-40-02 & 51-40-05.
